The theory of the solvability of a class of integro-differential equations in a space of generalized functions
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1216-1226
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a8,
author = {N. S. Gabbasov},
title = {The theory of the solvability of a class of integro-differential equations in a space of generalized functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1216--1226},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a8/}
}
TY - JOUR AU - N. S. Gabbasov TI - The theory of the solvability of a class of integro-differential equations in a space of generalized functions JO - Differencialʹnye uravneniâ PY - 1999 SP - 1216 EP - 1226 VL - 35 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_9_a8/ LA - ru ID - DE_1999_35_9_a8 ER -
N. S. Gabbasov. The theory of the solvability of a class of integro-differential equations in a space of generalized functions. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1216-1226. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a8/